Some Suzuki-type fixed point theorems for generalized multivalued mappings and applications
By Dragan Ðorić, Rade Lazovic. 2011
69 citations recorded by the source corpus.
In this article we obtain a Suzuki-type generalization of a fixed point theorem for generalized multivalued mappings of Ćirić (Matematićki Vesnik, 9(24), 265-272, 1972). The obtained results extend furthermore the recently developed Kikkawa-Suzuki-type contractions. Applications to certain functional equations arising in dynamic programming are also considered.
Subfields: Computational Theory and Mathematics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/363011917101b6349abdcc902575c6c829c24986